# SDR SIMA20151203001

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 14,083 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMER LIGHTS ARE OUT JUST BEHIND 1ST CLASS SEATS.  R & R NR 2 EMER LIGHTS BATTERY & CHARGER IAW AMM 33-51-17.  OPERATIONS TESTED GOOD IAW AMM 33-51-17.
